Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV & HPV
Jan 19, 2006

I underwent an HIV PEP regime with Combivir. 3 weeks after finishing the required routine, I have breakouts on my face. I have HPV, and they strongly resemble, the initial breakout that I had when I acquired HPV a year ago. They are Multiplying and local antibiotic like Fuciderm isnt helping. They look like the white growth on potatoes, when they get old and moldy. My Doc has recommended freezing the warts on my Face, but I dont want to damage my face. Recommendations, if this isnt an occurrence of HPV or being possibly infected with HIV, what else can this be?

Response from Dr. Henry

Very interesting question. HIV+ patients taking HIV meds can experience flare-ups of rashes like you describe but I haven't encountered an HIV- patient on a short course of Combivir for PEP when that has happened. The fact that it occurred 3 weeks after the PEP was over makes it even more unlikely that it was directly related to the Combivir. HPV is a little unusual in the fact versus molluscum or other conditions in my experience. Under a dermatologist's care freezing often is helpful. KH



Previous
FEW SECONDS OF FUN 6 MONTH OF HORROR
Next
endocarditis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement